# SDR AALA20140406004

- Difficulty date: March 21, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,802 hours, 11,519 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PANEL 443 - FRAME HAS A WORN EDGE.  FABRICATED & INSTALLED PANEL IAW AARD 20-00-00-1.
